# SDR SWAA020785

- Difficulty date: April 12, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 64,434 hours, 70,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6573720
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING UPPER SURFACE CRACKED ABOVE REAR SPAR AT WS 237.  REPAIRED WING UPPER SURFACE PER SRM AND SWA T1.
